Skip to main content
construction release_alert
Scholars@Duke will be undergoing maintenance April 11-15. Some features may be unavailable during this time.
cancel
Journal cover image

Allopurinol-induced orotidinuria (Reply)

Publication ,  Journal Article
Hauser, ER; Finkelstein, JE; Valle, D; Brusilow, SW
Published in: New England Journal of Medicine
January 1, 1990

Duke Scholars

Published In

New England Journal of Medicine

ISSN

0028-4793

Publication Date

January 1, 1990

Volume

323

Issue

19

Start / End Page

1353

Related Subject Headings

  • General & Internal Medicine
  • 42 Health sciences
  • 32 Biomedical and clinical sciences
  • 11 Medical and Health Sciences
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hauser, E. R., Finkelstein, J. E., Valle, D., & Brusilow, S. W. (1990). Allopurinol-induced orotidinuria (Reply). New England Journal of Medicine, 323(19), 1353.
Hauser, E. R., J. E. Finkelstein, D. Valle, and S. W. Brusilow. “Allopurinol-induced orotidinuria (Reply).” New England Journal of Medicine 323, no. 19 (January 1, 1990): 1353.
Hauser ER, Finkelstein JE, Valle D, Brusilow SW. Allopurinol-induced orotidinuria (Reply). New England Journal of Medicine. 1990 Jan 1;323(19):1353.
Hauser, E. R., et al. “Allopurinol-induced orotidinuria (Reply).” New England Journal of Medicine, vol. 323, no. 19, Jan. 1990, p. 1353.
Hauser ER, Finkelstein JE, Valle D, Brusilow SW. Allopurinol-induced orotidinuria (Reply). New England Journal of Medicine. 1990 Jan 1;323(19):1353.
Journal cover image

Published In

New England Journal of Medicine

ISSN

0028-4793

Publication Date

January 1, 1990

Volume

323

Issue

19

Start / End Page

1353

Related Subject Headings

  • General & Internal Medicine
  • 42 Health sciences
  • 32 Biomedical and clinical sciences
  • 11 Medical and Health Sciences